# SDR CA120424006

- Difficulty date: April 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 36,498 hours
- Engine: Ge CFM567B24
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF AT 67KTS WITH FLAPS SET AT 1 UNIT, THE FIGHT CREW OBSERVED THE SPEED BRAKE DO NOT ARM LIGHT ILLUMINATE.  THE TAKEOFF WAS ABANDONED AND THE ACFT RETURNED TO THE GATE TO BE MET BY MAINTENANCE.  MAINTENANCE CARRIED OUT FIM 27-62, TASK 802 WITH NO FAULTS FOUND.  FIM 27-32, TASK 801 CARRIED OUT WITH FAULT CODE, 27-62001  SPEEDBRAKE DOWN FAULT, SHOWN ON NR 2.  MAINTENANCE APPLIED MEL 27-7-1 AUTO SPOILER INOPERATIVE, USE SPOILERS MANUALLY. THE ACFT WAS THEN RETURNED BACK TO SERVICE. SDR WILL BE UPDATED WHEN MEL IS CLEARED AND ACFT SYSTEMS ARE RESTORED.
